Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The numerical solution of the Navier-Stokes equations for an incompressible fluid

Author: Alexandre Joel Chorin
Journal: Bull. Amer. Math. Soc. 73 (1967), 928-931
MathSciNet review: 0216814
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. J. Chorin, A numerical method for solving incompressible viscous flow problems, J. Comp. Physics (to appear).
  • 2. F. H. Harlow and J. E. Welch, Numerical calculations of time dependent viscous incompressible flow of fluid with a free surface, Phys. Fluids 8 (1965), 2182.
  • 3. A. A. Samarski, On an economical difference method for the solution of a multidimensional parabolic problem in an arbitrary region, U.S.S.R. Comput. Math. and Math. Phys. 5 (1963), 894.
  • 4. C. E. Pearson, A computational method for time dependent two dimensional incompressible viscous flow problems, Sperry-Rand Research Center, Sudbury, Mass., Report No. SRRC-RR-64-17 (1964).
  • 5. A. J. Chorin, Numerical study of thermal convection in a fluid layer heated from below, AEC Report No. NYO-1480-61, New York University (1966).
  • 6. G. I. Taylor and A. E. Green, Mechanism of the production of small eddies from large ones, Proc. Roy. Soc. A 158 (1937), 499.

Additional Information

PII: S 0002-9904(1967)11853-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia